RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 2  


On the negative spectrum of an elliptic operator
Yu. V. Egorov, V. A. Kondrat'ev
147
Smoothness of subharmonic functions
A. S. Sadullaev, R. Madrakhimov
167
On Efimov's theorem on differential tests for a homeomorphism
V. A. Aleksandrov
183
A criterion for the algebraic independence of values of a class of hypergeometric $E$-functions
V. Kh. Salikhov
189
Necessary and sufficient conditions for topological equivalence of three-dimensional Morse–Smale dynamical systems with a finite number of singular trajectories
Ya. L. Umanskii
212
On two extensions of the logic of provability GL
V. Yu. Shavrukov
240
On the averaging principle for systems of stochastic differential equations
A. Yu. Veretennikov
256
On the Saint-Venant conditions for quasiconformal deformations
V. I. Semenov
269
Potentially compact Abelian groups
E. G. Zelenyuk, I. V. Protasov
279
Errata to the article “Multiplier operators connected with the Cauchy problem for the wave equation. Difference regularization”
B. S. Rubin
286
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019